Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Delay in periods, had used vaginal washes. Could that affect the menstrual cycle?

Can vaginal washes effect your menstrual cycle? I am almost a week late and freaking out. My boyfriend and I have never had vaginal sex, but we have fooled around before. The times we have fooled around and I thought we might have made a mistake, I got my period. Now, I m late and I m not sure what is wrong. I have been very stressed with classes, but that s normal. The reason why I ask about the feminine wash is because I just started using it after my last period and now I m late. Thank you for your help.
Asked On : Sat, 15 Sep 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Vaginal wash has no relation with menstrual cycle.
Menstrual cycle is influenced due to hormonal surge & withdrawals.
The chances of late period may be an hormonal imbalance.
Hormonal imbalance occurs due to tension anxiety,late night working hours,shift duty,or disease of ovary.
In your case it seems stress.
Answered: Sun, 16 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor